AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C270050 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 09-apr-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
Fill volume: 243 ml.Flow rate: unknown.Procedure: knee surgery.Date of procedure: (b)(6) 2024.Cathplace: unknown.It was reported the device was installed on (b)(6) 2024 at 5:15 pm with medication for pain control for 5-days of treatment, with a total volume of 243 ml.At approximately 73-hours of treatment that the volume of medication did not correspond to what it should to the time of evolution (less volume of medication is evidenced).The next day, approximately 99-hours of treatment, the device was almost empty, with 21-hours of treatment remaining to complete the 120-hours of treatment." the clinicians recalculated the drug dosage and changed the infuser to complete the days of treatment.Patient was reported to be stable.There was no reported injury.
Additional Manufacturer Narrative
Additional information: b5 all information reasonably known as of 17-jun-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Fill volume: 243 ml additional information received 04-jun-2024 the patient was receiving the following medications: tramadol, ketorolac, dexamethasone, and ondansetron.The device was used in the patient's home setting.The temperature of the patient's home environment was unknown.The device tubes were outside of the patient's clothes, the flow controller was attached to the patient's skin.The position of the pump in relation to catheter placement was at an event level.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30204616, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 04-oct-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.